# SDR SWAA2022020253255

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOSTAL ATTACH ANGLE CRACKED FWD BS 500C LBL 25 WL 156. PRIOR TO REMOVAL, FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-OG-0 STEP 9.   REMOVED FWD CARGO INTERCOSTAL ANGLE IAW SRM 51-40-02.   LOCATED AND DRILLED NEW INTERCOSTAL ANGLE AT FWD BS500 CLBL 25 WL156 IAW SRM 51-40-02, DWG 143A7505. INSTALLED NEW INTERCOSTAL ANGLE AT FWD BS 500C LBL 25 WL 156;IAW SRM 51-40-02;DWG#143A7505.
